# SDR RAIA201509190001

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 35,407 hours, 20,486 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cabin Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR NEAR EXIT ROWS.  MAINTENANCE INSPECTED AND FOUND THE SIDEWALL LIGHT AT 18C INOPERATIVE AND THE WIRE HARNESS BURNED.  DEACTIVATED BALLAST AND DEFERRED THE SIDEWALL LIGHT.  REPLACED 18C SIDEWALL WIRE HARNESS, OPS CHECK GOOD, CLEARED THE MEL.
